The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.247 NO.1 / 1996 )
home Hermitian solutions of the equation $X=Q+NX^{-1}N^*$
Pages 359-373
Augusto Ferrante, Bernard C. Levy,
home A note on linear transformations which leave controllable multiinput descriptor systems controllable
Pages 327-336
Hon-Kwok Fung,
home On polynomials nonnegative on the unit circle and related questions
Pages 317-325
Yves V. Genin,
home On the matrix equation $X+A^T X^{-1} A=I$
Pages 337-345
Xingzhi Zhan, Jianjun Xie,
home Upper and lower bounds for inverse elements of finite and infinite tridiagonal
Pages 297-316
P.N. Shivakumar, Chuanxiang Ji,
home On the smith normal form of $D$-optimal designs
Pages 277-295
C. Koukouvinos, M. Mitrouli, Jennifer Seberry,
home On linear preservers of lmmanants
Pages 265-271
M. Purificacao Coelho,
home The maximum row length nonsingularity radius
Pages 251-263
Bella I. Wainberg, Hugo J. Woerdeman,
home Parallel chaotic extrapolated jacobi-like methods
Pages 237-250
R. Fuster, V. Migallon, J. Penades,
home Finding norms of hadamard multipliers
Pages 217-235
C.C. Cowen, P.A. Ferguson, D.K. Jackman, E.A. Sexauer, C.Vogt, H.J. Woolf,
home Block matrices and multispherical structure of distance matrices
Pages 203-216
T.L. Hayden, Jon Lee, Jim Wells, P. Tarazaga,
home An elementary proof of barnett's theorem about the greatest common divisor of several univariate polynomials
Pages 185-202
Laureano Gonzalez-Vega,
home Algebralc representations for finite-state machines.II, module formulation
Pages 133-150
Thomas L. Moeller, Jaime Milstein,
home Polynomial maps with strongly nilpotent jacobian matrix and the jacobian conjecture
Pages 121-132
Arno Van Den Essen, Engelbert Hubbers,
home Convergence properties of block gmres and matrix polynomials
Pages 97-119
V. Simoncini, E. Gallopoulos,
home A reverse hadamard inequality
Pages 83-95
S. Ambikkumar, S.W. Drury,
home Dualistic differential geometry of positive definite matrices and its applications to related problems
Pages 31-53
Atsumi Ohara, Nobuhide Suda, Shun-Ichi Amari,
home Time-dependent linear daes with discontinuous inputs
Pages 1-29
Patrick J. Rabier, Werner C. Rheinboldt,
home On maximal sign-nonsingular matrices
Pages 55-81
Thomas J. Lundy, John Maybee, James Van Buskirk,
home On a character formula involving borel subgroups
Pages 273-275
Mihalis Maliakas,